# SDR DXTA2013112705581

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 4,976 hours, 3,833 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 666016120
- Condition: Faulty
- Location: Elevator
- Part time: 262 hours, 207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE FL410 PITCH MIS TRIM LIGHT ILLUMINATED, DISENGAGE A/P IAW CHECK LIST.  CONFIRMED BOTH LT & RT ELEC TRIM FROZEN & MANUAL TRIM ALSO FROZEN IN PLACE.  ON TAXI IN ATTEMPTED MANUAL TRIM & IT WORKED NORMAL.  REMOVED LT & RT ELEVATOR TRIM ACTUATORS PN 6660161-20, NSN & PN 6660161-14, NSN & INSTALLED NEW UNITS PN 6660161-20, NSN & PN 6660161-14.  PERFORMED SATISFACTORY FT & RIGGING CHECK.  OPERATIONS CHECKED NORMAL, ALL WORK DONE IAW CE-560XL MM 27-32-03.
